# SDR DALA2024122411979

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,931 hours, 30,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ R2 ARM LIGHT INOP. CORRECTIVE ACTION: CLEANED DEBRIS AND BUILD UP FROM GIRT BAR R1 TRACK AND PROX SWITCHES. IAW B757 AMM 25-66. LUBRICATED COMPONENTS. OPS CHK NML. (0723987)
